Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What happens if alcohol is taken between Verorab shots?

Greetings, my question is this: im taking verorab shots, actually on friday will be the third of 5 shots, ive Belén told by the nurse to dont drink alcohol while on treatment, is there any danger or bad interaction between verorab vaccine and alcohol drinking. Thanks in advance and best Regards.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Alcohol drinking should be avoided during the vaccination against rabies till its completion.
Alcohol consumption lead to increased virulence of the virus, decreased efficacy of the virus.
Another thing is drunken state will increase the risk of exposure dog bites due to the drunken behavior and easy catchment for dogbites.
Hope I have answered your query.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor